I originally started taking BuPROpion to help quit smoking and found it did not help at all for me. I continued to take it because it seemed to kind of "even" me out but no big change. I recently learned about the loss of appetite and weight side effect that occurs on some. I have been trying to put weight on to no avail and now know why! How do I detox safely?
You need to reduce the bupropion slowly over time. If you are taking 150mgs per day, reduce to 75mgs for a couple of weeks, then 75mgs everyother day for a couple of weeks before stopping. You may exprience some mild diarrhea and headache so don't get alarmed. If you are taking the immediate release variety of bupropion you may cut the pill in half, but if you are taking XL or SR varieties you can not do this. Best to work with the 75mg pills if possible.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2010 • 1 answer
Posted 6 May 2010 • 2 answers
To bupropion or bupropion not? I have been on bupropion sr 150 mg for three weeks now. I was having?
Posted 26 Jul 2013 • 2 answers
Posted 20 Oct 2013 • 2 answers
Posted 10 Dec 2013 • 4 answers